MathSciNet Relay Station
MathSciNet bibliographic data
MR1121571 (92h:32039) 32G20 (30F60 32G15 81S10 81T30)
Nag, Subhashis A period mapping in universal Teichmüller space. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 280–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement